# SDR DHL2006804542

- Difficulty date: February 9, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Cracked
- Location: Rt Mlg
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER TORQUE LINK BOLT THREADED AREA CRACKED 0.500".  REMOVED AND REPLACED RT MLG UPPER TORQUE LINK BOLT IAW MM 32-11-4 PG. 201.  REFER TO JC 8-32-20-007 FOR OPS CHECK.
